# SDR EIA990213

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURNG C/D CHECK, LEFT WING L/E 'D' SECTION LOWER SURFACE CUTOUT FOR NR 12 KRUEGER FLAP OUTBOARD HINGE.  REPAIRED PER SRM 51-40-03 FIG 1.  (M)
